Infinite combinatorics and definability

Annals of Pure and Applied Logic 41 (2):179-203 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Biologically Unavoidable Sequences.Samuel Alexander - 2013 - Electronic Journal of Combinatorics 20 (1):1-13.
On Definability in Multimodal Logic.Joseph Y. Halpern, Dov Samet & Ella Segev - 2009 - Review of Symbolic Logic 2 (3):451-468.
Definability and Automorphisms in Abstract Logics.Xavier Caicedo - 2004 - Archive for Mathematical Logic 43 (8):937-945.
Definability and Definable Groups in Simple Theories.Anand Pillay - 1998 - Journal of Symbolic Logic 63 (3):788-796.
Abstract Beth Definability in Institutions.Marius Petria & Răzvan Diaconescu - 2006 - Journal of Symbolic Logic 71 (3):1002 - 1028.

Analytics

Added to PP
2014-01-16

Downloads
18 (#607,505)

6 months
1 (#415,900)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Projective Mad Families.Sy-David Friedman & Lyubomyr Zdomskyy - 2010 - Annals of Pure and Applied Logic 161 (12):1581-1587.
Regularity Properties for Dominating Projective Sets.Jörg Brendle, Greg Hjorth & Otmar Spinas - 1995 - Annals of Pure and Applied Logic 72 (3):291-307.
Coanalytic ultrafilter bases.Jonathan Schilhan - 2022 - Archive for Mathematical Logic 61 (3-4):567-581.

View all 24 citations / Add more citations

References found in this work

Happy Families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
A New Proof That Analytic Sets Are Ramsey.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (1):163-165.
Every Analytic Set is Ramsey.Jack Silver - 1970 - Journal of Symbolic Logic 35 (1):60-64.
Borel Sets and Ramsey's Theorem.Fred Galvin & Karel Prikry - 1973 - Journal of Symbolic Logic 38 (2):193-198.
Iterated Perfect-Set Forcing.James E. Baumgartner & Richard Laver - 1979 - Annals of Mathematical Logic 17 (3):271-288.

View all 7 references / Add more references